# SDR 9903131162

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO SFO, UPON GEAR EXTENSION, GOT RMG UNSAFE INDICATION.  RECYCLED GEAR AND STILL INDICATED UNSAFE.  VISUAL CHECK OF GEAR SHOWED DOWN.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED GEAR DOWNLOCK SENSOR.  OPERATION CHECKS GOOD.
